# SDR YENA202003180251

- Difficulty date: March 18, 2020
- Submitted: March 23, 2020
- Operation: Air carrier
- Aircraft: N661JB
- Make and model: Airbus A320-232
- Aircraft serial: 03228
- Aircraft time: 50,162 hours, 18,021 cycles
- Engine: Iae V2527A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 4W5198
- Condition: Stalled
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

FLT 1459. BDL-FLL. DIVERTED TO JFK NO EMERGENCY LANDING REQUESTED. “PASSING FL230 TO FL340 ENGINE 1 STALLED. ECAM DISAPPEARED SO WE COULDN’T RUN IT. ENGINE AT IDLE ECAM STAYED BLANKED”. A NORMAL LANDING. THE AIRCRAFT HAS BEEN REMOVED FROM SERVICE AND A DFDR DOWNLOAD HAS BEEN ACCOMPLISHED.  R & R NR 1 ENGINE IAW T/C A320 71-00-20-000-040. OPS NORMAL OK FOR CONT SVC.
